Tamoxifen break?

As already stated due to recent surgery, I've had to stop taking tamoxifen 2 weeks before and 2 weeks after surgery. I am just wondering if any of you have had same experience and had side effects on break i.e bloated gassy tummy, clicky achy joints (more so than usual). I have a persistent pain in lower abdomen and feel quite gassy (sorry 😥). I have only been like this since coming off tamoxifen.

1 Reply

oldestnewest
  • Hi Caz,

    I've been on and off Tamoxifen since oct last year ( had rh preventative mastectomy in Nov, so off from Oct to Jan as consultant likes a month both sides of surgery. Also have had an op last week as my lh expander implant ruptured so needed replacing. So am off them again until mid march).

    Think the symptoms are probably hormonal. I had my first period in December since chemo started in Sept 2015 which was unexpected! And have felt extra moody, achy I imagine it as a huge rush of hormones that the body is processing. Should sort when you're back on them again...

    I hate Tamoxifen but can't wait to get back on them as feel like my protective shields are down at the mo.

    Hope you're feeling a bit better already, if not maybe speak to a bcc nurse or GP?

    Nix x

You may also like...